| Model Number |
8884720247 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that they purchased the device on (b)(6) 2022 and on (b)(6) 2022, the insertion procedure was carried out.On (b)(6) 2022, the probe came out and the patient had been taken back to the hospital for the exchange.The doctor stated that all the liquid from the probe balloon leaked.The probe was replaced again.
Additional Manufacturer Narrative
The device history record (dhr) review showed no discrepancy was found according to the failure mode reported.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if sample is received.A possible root cause cannot be determined.The manufacturing process was reviewed.Process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.The failure mode reported by the customer was not confirmed.No action plan is deemed required.The current process is running according to product specifications meeting quality acceptance criteria.The manufacturing site will keep monitoring the process for any adverse trends that require immediate attention.